# SDR ASAA2019020128010

- Difficulty date: February 1, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 24,015 hours, 7,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER08K6
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN. GROUNDED - YES. FOUND SCREW MISSING FROM PIN FOR THE RADIUS LINKS TO GUIDE ARM, REPLACED THE PIN WASHER AND SCREW WITH NEW HARDWARE, INSTALLED NEW PIN WASHER SCREW PER AMM 52-11-21-400-802 STEP 4 A-I.
